# SDR IPXA2017022714478

- Difficulty date: February 3, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: ARC074415
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING LOWER T/E OTBD FLAP INBD HINGE FAIRING PANEL LANDING CHAFED.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT ANGLE IAW DWG ARC0744 AND SRM 51-33-01.
